Navigacijska astronomija

Milin, Matko (2006) Navigacijska astronomija. Matematičko-fizički list, 226 (2). pp. 115-118. ISSN 1332-1552

[img]
Preview
PDF - Published Version
Language: Croatian

Download (362kB) | Preview

Abstract

Item Type: Article
Date: 2006
Subjects: NATURAL SCIENCES > Physics > Astronomy and Astrophysics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko matematičko društvo i Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 05 May 2014 14:38
Last Modified: 05 May 2014 14:38
URI: http://digre.pmf.unizg.hr/id/eprint/1020

Actions (login required)

View Item View Item